# SDR ASOA05543

- Difficulty date: June 20, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE AVIONICS BAY FS 280 CLIP AT LBL 9 AFT OUTBOARD SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AVONICS BAY FS 280 CLIP AT LBL 9 AFT OUTBOARD SIDE IAW CRJ 200 SRM 51-42-21.  (M)
